# SDR ASAA2014062708379

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,672 hours, 7,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FMC DISAGREE ANNUNCIATED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND FMC NORMAL, OPS RESTORED.
